# SDR RAIA00610017

- Difficulty date: October 11, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 14,824 hours, 13,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5507 - STL - EMERGENCY LIGHT FLOOR STRIP INOP.  MAINTENANCE RESECURED THE ELECTRICAL CONNECTOR ON THE FLOOR STRIP.
